Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the existence of a minimum of the integral $ \int\sp {x\sb 1}\sb {x\sb 0}F(x,y,y')dx$ when $ x\sb 0$ and $ x\sb 1$ are conjugate points, and the geodesics on an ellipsoid of revolution: a revision of a theorem of Kneser's


Author: W. F. Osgood
Journal: Trans. Amer. Math. Soc. 2 (1901), 166-182
MSC: Primary 49J05
DOI: https://doi.org/10.1090/S0002-9947-1901-1500563-0
MathSciNet review: 1500563
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05

Retrieve articles in all journals with MSC: 49J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500563-0
Article copyright: © Copyright 1901 American Mathematical Society